MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; FINNED HUMERAL BODIES WITH LOCKING SCREW

LIMACORPORATE S.P.A. SMR SHOULDER; FINNED HUMERAL BODIES WITH LOCKING SCREW
Model Number 1350.15.110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts of the components involved in this event, no pre-existing anomaly was found out.The manufacturer will submit the final mdr as soon as the investigation is complete.
 
Event or Problem Description
Shoulder revision surgery was performed on (b)(6) 2025, due to rotator cuff failure.The patients cuff gave out and we had to convert from an anatomic to a reverse construct.The following components were removed: - smr finned humeral body (part code 1350.15.110, lot number 2221215, sterilization (b)(4)).- liner f.Met.Back glen.Standard (part code 1377.50.010, lot number 21at27c, sterilization unknown).Previous surgery took place on (b)(6) 2023.The patient is a female, date of birth (b)(6).The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
FINNED HUMERAL BODIES WITH LOCKING SCREW
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22609501
Report Number3008021110-2025-00099
Device Sequence Number9564269
Product Code HSD
UDI-Device Identifier08033390002035
UDI-Public08033390002035
Combination Product (Y/N)N
PMA/510(K) Number
K101263
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1350.15.110
Device Lot Number2221215
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown